International Journal of Statistics and Applied Mathematics
2016, Vol. 1, Issue 1, Part A
Fuzzy pgprw-continuous maps and fuzzy pgprw-irresolute in fuzzy topological spacesAuthor(s):
RS Wali, Vivekananda DembreAbstract:
In this paper, we introduce the concept of fuzzy pgprw-continuous maps and fuzzy pgprw-irresolute maps in fts. We prove that the composition of two fuzzy pgprw-continuous maps need not be fuzzy pgprw-continuous and study some of their properties.Pages: 01-07 | Views: 894 | Downloads: 63Download Full Article: Click Here
How to cite this article:
RS Wali, Vivekananda Dembre. Fuzzy pgprw-continuous maps and fuzzy pgprw-irresolute in fuzzy topological spaces. Int J Stat Appl Math 2016;1(1):01-07.